# SDR AWXA200600728

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,162 hours, 33,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE DISCOVERED SKIN CRACK, .8 INCHES, ON RT SIDE FUSELAGE, FORWARD OF THE RT FORWARD WTB FAIRING AT BS 500A-B AND FROM STR 23R TO STR 24R.  MAINTENANCE ROUTED OUT DAMAGE IAW BOEING 737-300 SRM 53-00-01-2R13.  FABRICATED REPAIR DOUBLER IAW BOEING 737-300 SRM 53-00-01-2R13.  INSTALLED FABRICATED REPAIR PARTS ON RT SIDE FUSELAGE, FORWARD OF THE RT FORWARD WTB FAIRING AT BS 500A-B AND FROM STR 23R TO STR 24R IAW BOEING 737-300 SRM 53-00-01-2R13.
